Publication
Title
Existence of integrals for finite dimensional quasi-Hopf algebras
Author
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2000
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
7:2(2000), p. 261-264
ISI
000088049000010
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.04.2017
To cite this reference